Alert archive / California / Gale Watches in 2011
Gale Watch 12, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Mar 30, 2011, 2:42 AM PDT. It took effect at Apr 2, 2011, 5:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 30, 2011, 2:42 AM PDT (09:42 UTC)
- In effect from
- Apr 2, 2011, 5:00 AM PDT
- Expired
- Apr 1, 2011, 2:58 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
537 WHUS76 KEKA 300942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT WED MAR 30 2011 PZZ470-475-301745- /O.NEW.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT WED MAR 30 2011 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
619 WHUS76 KEKA 301546 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PDT WED MAR 30 2011 PZZ475-310000- /O.NEW.KEKA.SC.Y.0034.110331T0100Z-110402T1200Z/ /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AND CONTINUE THROUGH THE END OF THE WEEK. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY INTO THE WEEKEND. * WAVES: A STORM OVER THE NORTHERN PACIFIC WILL BRING A LARGE WEST SWELL TO THE WATERS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-310000- /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 AM PDT WED MAR 30 2011 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING NORTHERLY GALES LATE FRIDAY INTO THE WEEKEND. * WAVES: A STORM OVER THE NORTHERN PACIFIC WILL BRING A LARGE WEST SWELL TO THE WATERS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
594 WHUS76 KEKA 302117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PDT WED MAR 30 2011 PZZ475-311030- /O.CON.KEKA.SC.Y.0034.110331T0100Z-110402T1200Z/ /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: NORTHERLY 15 TO 25 KT THROUGH FRIDAY. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. * WAVES: A STORM OVER THE NORTHERN PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-311030- /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 PM PDT WED MAR 30 2011 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. * WAVES: A STORM OVER THE NORTHERN PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
947 WHUS76 KEKA 310351 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 PM PDT WED MAR 30 2011 PZZ455-311000- /O.EXB.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM SUNDAY. * WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO SAT. * WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-311000- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/ /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: N 15 TO 25 KT THROUGH FRIDAY. A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. * WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-311000- /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 PM PDT WED MAR 30 2011 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. * WAVES: A STORM OVER THE N PACIFIC WILL GENERATE A LARGE W SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
413 WHUS76 KEKA 310932 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 AM PDT THU MAR 31 2011 PZZ470-312300- /O.EXA.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/ /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 AM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. * WAVES: A STORM OVER THE N PACIFIC WILL GENERATE A LARGE W SWELLTHAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-312300- /O.EXA.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 232 AM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO SAT. * WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-312300- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/ /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 AM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: N 15 TO 25 KT THROUGH FRIDAY. A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. * WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-312300- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 AM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO SAT. * WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
279 WHUS76 KEKA 311555 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PDT THU MAR 31 2011 PZZ470-475-010000- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/ /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 AM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. * WAVES: A STORM OVER THE N PACIFIC WILL GENERATE A LARGE W SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. ADDITIONALLY...NORTHERLY WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-010000- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 AM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO SAT. * WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. ADDITIONALLY...NORTHERLY WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
668 WHUS76 KEKA 312127 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 PM PDT THU MAR 31 2011 PZZ470-011030- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/ /O.EXT.KEKA.GL.A.0012.110402T1200Z-110403T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 PM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH NOW IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT... THE GALE WATCH IS NOW IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO SATURDAY NIGHT. * WAVES: A STORM OVER THE NORTH PACIFIC HAS GENERATED A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS LATE TONIGHT. THE SWELL WILL PEAK NEAR 13 FT AT 16 SECONDS ON FRIDAY BEFORE SLOWLY SUBSIDING THROUGH THE WEEKEND. ADDITIONALLY...NORTHERLY WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-011030- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/ /O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 PM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT INTO SUNDAY AFTERNOON. * WAVES: A STORM OVER THE NORTH PACIFIC HAS GENERATED A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS LATE TONIGHT. THE SWELL WILL PEAK NEAR 13 FT AT 16 SECONDS ON FRIDAY BEFORE SLOWLY SUBSIDING THROUGH THE WEEKEND. ADDITIONALLY...NORTHERLY WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-011030- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 PM PDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS: LIGHT TO MODERATE NORTHERLY WINDS THROUGH FRIDAY...GUSTS UP TO 30 KT AROUND CAPE MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE GUSTS LATE FRIDAY NIGHT INTO SATURDAY. * WAVES: A STORM OVER THE NORTH PACIFIC HAS GENERATED A LARGE WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS LATE TONIGHT. THE SWELL WILL PEAK NEAR 12 FT AT 16 SECONDS ON FRIDAY BEFORE SLOWLY SUBSIDING THROUGH THE WEEKEND. ADDITIONALLY...NORTHERLY WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
303 WHUS76 KEKA 010958 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 AM PDT FRI APR 1 2011 PZZ470-011800- /O.EXT.KEKA.SC.Y.0034.000000T0000Z-110402T1600Z/ /O.UPG.KEKA.GL.A.0012.110402T1200Z-110403T1200Z/ /O.NEW.KEKA.GL.W.0015.110402T1600Z-110403T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: MODERATE NORTHERLY WINDS WILL INCREASE OVERNIGHT WITH GUSTS TO GALE FORCE EXPECTED THROUGH THE DAY SAT. * WAVES: LONG PERIOD W TO NW SWELL WILL PEAK NEAR 13 FT AT 15 TO 16 SECONDS TODAY BEFORE SLOWLY SUBSIDING THIS WEEKEND. SHORT PERIOD WIND DRIVEN SEAS WILL MIX WITH THE NW SWELL ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-011800- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/ /O.UPG.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/ /O.NEW.KEKA.GL.W.0015.110402T1200Z-110404T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS: MODERATE NORTHERLY WINDS WILL INCREASE OVERNIGHT WITH GUSTS TO GALE FORCE EXPECTED THROUGH THE DAY SAT. * WAVES: LONG PERIOD W TO NW SWELL WILL PEAK NEAR 13 FT AT 15 TO 16 SECONDS TODAY BEFORE SLOWLY SUBSIDING THIS WEEKEND. SHORT PERIOD WIND DRIVEN SEAS WILL MIX WITH THE NW SWELL ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-011800- /O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 258 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS: MODERATE NORTHERLY WINDS WILL INCREASE OVERNIGHT WITH GUSTS UP TO 35 KT AROUND CAPE MENDOCINO EXPECTED SAT. * WAVES: LONG PERIOD W TO NW SWELL WILL PEAK NEAR 11 FT AT 15 TO 16 SECONDS TODAY BEFORE SLOWLY SUBSIDING THIS WEEKEND. SHORT PERIOD WIND DRIVEN SEAS WILL MIX WITH THE NW SWELL ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Mar 29, 2:21 PM PDT, 12 hours 21 minutes earlier.
Area forecast discussion, Mar 29, 2:21 PM PDT, 12 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 221 PM PDT TUE MAR 29 2011 .SYNOPSIS...A WEAK FRONT AFFECTING NORTHWEST CALIFORNIA WILL LIFT NORTH OF THE AREA TONIGHT...BRINGING PERIODS OF LIGHT RAIN TO AREAS MAINLY NORTH OF CAPE MENDOCINO. STRONG HIGH PRESSURE WILL BUILD INTO THE REGION ON WEDNESDAY...RESULTING IN WARMER AND DRYER WEATHER THROUGH THURSDAY. ANOTHER WEAK SYSTEM WILL BRING A CHANCE OF LIGHT RAIN TO THE AREA FRIDAY NIGHT INTO SATURDAY. && .SHORT TERM DISCUSSION...A WEAK FRONTAL SYSTEM STALLED OVER THE COASTAL WATERS BROUGHT LIGHT RAIN TO THE NORTHERN PORTION OF THE CWA TODAY...AND VERY LIGHT RAINFALL ASSOCIATED WITH THE FRONT WILL CONTINUE FOR A FEW HOURS THIS EVENING. HPC SURFACE ANALYSES SHOW A WARM FRONT JUST OFFSHORE THIS AFTERNOON...LIFTING TO THE NORTH AND DISSIPATING LATER TONIGHT...AS HIGH PRESSURE BUILDS INTO THE NE PACIFIC. MODELS DEPICT 500 MB HEIGHTS REACHING 582 BY 18Z WEDNESDAY...WITH THE AIRMASS WARMING AND DRYING SIGNIFICANTLY THROUGH THE AFTERNOON AND ESPECIALLY ON THURSDAY. BY THURSDAY AFTERNOON MAX TEMPS WILL CLIMB INTO THE MID 70S IN MANY LOCATIONS AND IN THE LOWER 80S IN SOUTHERN MENDOCINO COUNTY AS OFFSHORE FLOW DEVELOPS ACROSS THE AREA. TEMPERATURES WILL MODERATE SLIGHTLY ON FRIDAY AS ANOTHER FRONTAL SYSTEM APPROACHES THE COAST...BRINGING INCREASING CLOUD COVER AS MID TO UPPER LEVEL MOISTURE STREAMS ACROSS THE REGION. AS THIS SYSTEM WILL BE MOVING THROUGH A LONGWAVE RIDGE ALOFT...EXPECT THAT IT WILL WEAKEN AND SPLIT AS IT NEARS THE COASTLINE. CSMITH .LONG TERM/FRIDAY THRU TUESDAY...MODEL GUIDANCE IS IN RELATIVELY DECENT AGREEMENT WITH THE TIMING OF THE NEXT SHORTWAVE...EXPECTED TO IMPACT THE NORTH COAST BY FRIDAY NIGHT INTO SATURDAY. THE LATEST GUIDANCE LOOKED A BIT SLOWER SO BACKED OFF POPS ON FRIDAY. IRREGARDLESS OF EXACT STRENGTH/TIMING THIS SYSTEM WILL LACK MUCH OF A SFC REFLECTION. ADDITIONALLY THE LOW LEVEL FLOW WILL BE MAINLY NORTH/WESTERLY AHEAD OF IT. THUS MOISTURE MAY BE MORE DEPENDENT ON AMOUNT OF SRN STREAM ENERGY INTERACTION WITH THE CLOSED LOW OVER THE EAST/CENTRAL PACIFIC CURRENTLY AROUND 25N/145W. KEPT POPS ON THE LOW CHC SIDE FOR THE TIME BEING. SNOW LEVELS DO NOT LOOK TO DROP APPRECIABLY UNTIL THE BULK OF THE PRECIPITATION IS OVER AND THE FLOW HAS BECOME MORE NNEASTERLY. RIDGING WILL BUILD BACK IN FOR MONDAY BEFORE ANOTHER SIMILARLY WEAK SYSTEM ARRIVES AROUND TUESDAY. AD && .AVIATION...LOW CLOUDS AND PERIODS OF LIGHT RAIN AND MIST ASSOCIATED WITH A WEAKENING WARM FRONT WILL CONTINUE INTO THE EVENING NORTH OF CAPE MENDOCINO. AS A HIGH PRESSURE SYSTEM BUILDS TOWARDS THE COAST TONIGHT...THE PRECIPITATION WILL END. HOWEVER THE LOW CLOUDS WILL PERSIST INTO WEDNESDAY MORNING. THE LOW CLOUDS ARE EXPECTED TO BECOME SCATTERED BY MID AFTERNOON. THE INTERIOR WILL REMAIN VFR. KENNEDY && .MARINE...EXPECT A BRIEF BREAK IN THE WEATHER OVER THE COASTAL WATERS AS LIGHT SOUTH TO SOUTHWEST WINDS WILL PREVAIL TONIGHT AND WEDNESDAY. A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE WEST COAST TONIGHT INTO WEDNESDAY AND THE WINDS WILL BECOME NORTHERLY WEDNESDAY NIGHT. AT THE SAME TIME...A THERMAL TROUGH WILL DEVELOP ACROSS THE INTERIOR OF CALIFORNIA. THE INTERACTION BETWEEN THESE TWO PRESSURE SYSTEMS WILL RESULT IN GUSTY NORTHERLY WINDS...WHICH WILL LIKELY REQUIRE A GALE WARNING FOR THE PERIOD THURSDAY THROUGH SUNDAY. ANOTHER LARGE W TO NW SWELL WILL ARRIVE ON FRIDAY PEAKING AROUND 15 FEET AT 14-15 SECONDS ADDING TO THE ALREADY HAZARDOUS SEAS. KENNEDY && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 29, 4:32 AM PDT, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 432 AM PDT TUE MAR 29 2011 CAZ001>004-076-301230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 432 AM PDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:46 AM PDT | Small Craft Advisory | EKA | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.